# SDR DALA2022090105868

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 86,434 hours, 39,623 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 APU INTERNAL OIL LEAK OIL SMELL WHILE TAXIING IN. CORRECTIVE ACTION: APU PUT ON MEL. (9185183)
